PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Primes in arithmetic progressions to spaced moduli. III

Volume 179 / 2017

Roger Baker Acta Arithmetica 179 (2017), 125-132 MSC: Primary 11N13. DOI: 10.4064/aa8401-5-2017 Published online: 7 July 2017


Let \[E(x,q) = \max_{(a,q) = 1} \biggl| \sum_{\substack{n \le x\\ n \equiv a\, ({\rm mod}\, q)}} \Lambda(n) - \frac x{\phi(q)}\biggr|.\] We show that, for $S$ the set of squares, \[\sum_{\substack{q \in S\\ Q \lt q \le 2Q}} E(x, q) \ll_{A,\varepsilon} x Q^{-1/2}(\log x)^{-A} \] for $\varepsilon \gt 0$, $A \gt 0$, and $Q \le x^{1/2-\varepsilon}$. This improves a theorem of the author.


  • Roger BakerDepartment of Mathematics
    Brigham Young University
    Provo, UT 84602, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image